Integral Equations and Operator Theory

, Volume 65, Issue 1, pp 115–129 | Cite as

Hyponormal Toeplitz Operators on the Weighted Bergman Space



Consider \(\varphi = f + \overline {g}\), where f and g are polynomials, and let \(T_{\varphi}\) be the Toeplitz operators with the symbol \(\varphi\). It is known that if \(T_{\varphi}\) is hyponormal then \(|f'(z)|^{2} \geq |g'(z)|^{2}\) on the unit circle in the complex plane. In this paper, we show that it is also a necessary and sufficient condition under certain assumptions. Furthermore, we present some necessary conditions for the hyponormality of \(T_{\varphi}\) on the weighted Bergman space, which generalize the results of I. S. Hwang and J. Lee.

Mathematics Subject Classification (2000).

Primary 47B35 Secondary 47B20 


Hyponormality weighted Bergman space Hankel operator Toeplitz operator 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  1. 1.School of Mathematical SciencesDalian University of TechnologyDalianChina

Personalised recommendations